Benadryl And Alcohol – What Are the Consequences? [EXPLANATION]
Many hardcore drug users and alcoholics will work diligently to find drugs to mix with their alcohol consumption because the combination will give them a bigger “high”.
While this is very dangerous behavior, it is important to note that many of these drugs such as Benadryl are very easy to obtain.
Below you will discover the dangers of mixing these to substances.
The Side Effects of Benadryl
Before consuming any medication, it is vital to explore the drug’s potential negative side effects. Even an over-the-counter medication, such as Benadryl, can come with some detrimental side effects.
With this in mind, you should explore the list of possible adverse effects below, before mixing the medication with alcohol.
- Drowsiness and lethargy
- Dry mouth and nose
- Upset stomach and nausea
- Dry eyes and blurred vision
- Loss of coordination
- A hangover feeling of drowsiness the next day
By coupling Benadryl with alcohol, it is possible for these effects to be enhanced significantly!
The Side Effects of Alcohol
Although alcohol is legal in many locations throughout the world, it isn’t necessarily safe. In fact, even alcohol comes with a few potentially dangerous negative side effects.
These will be listed below for your consideration.
- Potential respiratory depression
- Urinary incontinence
- Slower reflexes
- Decreased heart rate
- Blurred vision
With the two groups of side effects, you can see that consuming this combination and driving a vehicle would be a terrible idea! Using the medications together can be very dangerous and could potentially lead to death!
While alcohol and Benadryl have their own individual effects on the human body, these can be drastically heightened, when combined together.
Many alcoholics find that these effects are very desirable, but they are not considering their health. It is very dangerous to combine with substances that cause drowsiness and decreased focus.
Not only can you find yourself in an unconscious state, but you may find yourself in a life-threatening state, which you have no control over.
Alcohol and Benadryl combination can have serious consequences on your health.
The mild effects may include nausea and vomiting, but with a continuation of use, you may risk having internal bleeding and cardiac issues. If you suffer from asthma or COPD, you are at a higher risk of respiratory suppression, if you mix these two substances.
Both alcohol and Benadryl are very easy to obtain because you can purchase them from your local establishments at a very affordable price. You can potentially become addicted to this combination of drugs and with the easy obtainability, so you will find it nearly impossible to stop.
At the end of the day, there are some potential dangers of consuming Benadryl, but it is generally safe in low doses. The same can be said about alcohol.
Unfortunately, mixing Benadryl and alcohol can increase the dangers to the user and should be avoided, at all costs!
It is best to wait a significant period of time, after using Benadryl, before drinking alcohol and vice versa! This will ensure that you do not experience any negative side effects or dangers.